# SDR 99ZZZX2959

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5817M
- Make and model: Cessna 310P
- Aircraft serial: 310P0117
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: BR1916
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAD LOST LUBRICANT AND STARTED TO CEASE.  ONE STYLE BEARING HAS PROVISION FOR A LUBE FITTING, P/N 408420072, 1.31 INCH DIAMETER TRUNNION.  THIS DIAMETER BEARING 1.19 INCH REQUIRES REMOVAL OF THE NOSE GEAR TO LUBE.
